# SDR DALA12008740919

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 63,407 hours, 48,595 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Stuck
- Location: Catwalk
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX FOUND THE AFT STAIRWAY CATWALK BINDING IN THE HALF-WAY UP POSITION DURING TROUBLESHOOTING.
